# SDR C2XA10IA119

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 19,922 hours, 10,479 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Erratic
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2140, THE CREW REPORTED THAT THE NR 2 AND TOTAL FUEL QUANTITY INDICATIONS WERE ERRATIC.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE FUEL QUANTITY ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 04/17/10, IAH MAINTENANCE REVERSED THE DDP PROCEDURES, AND OPERATIONALLY TESTED THE FUEL QUANTITY INDICATING SYSTEM WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
